# SDR ASAA2016071317363

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 10,855 hours, 3,551 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP4G
- Condition: Failed
- Location: Satcom
- Part time: 10,869 hours, 3,555 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT NOTICED SATCOM LOCKUP. AFTER FOLLOWING QRH RESET PROCEDURE, THE SAT PROMPT FAILED TO APPEAR.  ACFT GROUNDED.  REMOVED & REPLACED SATCOM TRANSCEIVER.  OPS CHECKED NORMAL, GROUND VERIFICATION SUCCESSFUL.
